File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Inference for a class of transformed hazards models

TitleInference for a class of transformed hazards models
Authors
KeywordsBox-Cox transformation
Sieve estimation
Transformed hazard rate
Wavelet approximation
Issue Date2005
PublisherAmerican Statistical Association. The Journal's web site is located at http://www.amstat.org/publications/jasa/index.cfm?fuseaction=main
Citation
Journal Of The American Statistical Association, 2005, v. 100 n. 471, p. 1000-1008 How to Cite?
AbstractA new class of transformed hazard rate models is considered that contains both the multiplicative hazards model and the additive hazards model as special cases. The sieve maximum likelihood estimators are derived for the model parameters, and the estimators for the regression coefficients are shown to be consistent and asymptotically normal with variance achieving the semiparametric efficiency bound. Simulation studies are conducted to examine the small-sample properties of the proposed estimates, and a real dataset is used to illustrate our approach. © 2005 American Statistical Association.
Persistent Identifierhttp://hdl.handle.net/10722/146568
ISSN
2015 Impact Factor: 1.725
2015 SCImago Journal Rankings: 3.447
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZeng, Den_HK
dc.contributor.authorYin, Gen_HK
dc.contributor.authorIbrahim, JGen_HK
dc.date.accessioned2012-05-02T08:37:04Z-
dc.date.available2012-05-02T08:37:04Z-
dc.date.issued2005en_HK
dc.identifier.citationJournal Of The American Statistical Association, 2005, v. 100 n. 471, p. 1000-1008en_HK
dc.identifier.issn0162-1459en_HK
dc.identifier.urihttp://hdl.handle.net/10722/146568-
dc.description.abstractA new class of transformed hazard rate models is considered that contains both the multiplicative hazards model and the additive hazards model as special cases. The sieve maximum likelihood estimators are derived for the model parameters, and the estimators for the regression coefficients are shown to be consistent and asymptotically normal with variance achieving the semiparametric efficiency bound. Simulation studies are conducted to examine the small-sample properties of the proposed estimates, and a real dataset is used to illustrate our approach. © 2005 American Statistical Association.en_HK
dc.languageengen_US
dc.publisherAmerican Statistical Association. The Journal's web site is located at http://www.amstat.org/publications/jasa/index.cfm?fuseaction=mainen_HK
dc.relation.ispartofJournal of the American Statistical Associationen_HK
dc.subjectBox-Cox transformationen_HK
dc.subjectSieve estimationen_HK
dc.subjectTransformed hazard rateen_HK
dc.subjectWavelet approximationen_HK
dc.titleInference for a class of transformed hazards modelsen_HK
dc.typeArticleen_HK
dc.identifier.emailYin, G: gyin@hku.hken_HK
dc.identifier.authorityYin, G=rp00831en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1198/016214504000001637en_HK
dc.identifier.scopuseid_2-s2.0-24644512906en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-24644512906&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume100en_HK
dc.identifier.issue471en_HK
dc.identifier.spage1000en_HK
dc.identifier.epage1008en_HK
dc.identifier.isiWOS:000233311400029-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridZeng, D=8725807700en_HK
dc.identifier.scopusauthoridYin, G=8725807500en_HK
dc.identifier.scopusauthoridIbrahim, JG=7005341361en_HK
dc.identifier.citeulike270200-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats